# SDR MEX2004057

- Difficulty date: February 14, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 256 - MEX-HMO - DURNIG APPROACH THE RED MAIN LANDING GEAR LIGHT TURNED ON.  DURING REVISION IN HANGAR THE MLG SENSOR WAS CALIBRATED IAW MM 32-60-05 AND CHAFING BETWEEN HYDRAULIC LINE AND BRAKE CONNECTOR WAS CORRECTED IAW MM 32-11-02.  (M)
